# SDR DALA2023052504152

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 92,345 hours, 42,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 DURING L1 SLIDE REPLACEMENT FOUND L1 DOOR HARD TO ARM. CORRECTIVE ACTION: REPLACED FWD GIRT BAR FITTING AND ADJUSTED GIRT BAR PER A320 AMM 52-11. OK FOR SERVICE. (4770548)
